Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 113, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at Nov 20, 2025, 11:01 AM CST for Brown County, Coleman County, McCulloch County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 20, 2025, 11:01 AM CST (17:01 UTC)
- Expired
- Nov 20, 2025, 2:00 PM CST
- In force
- 3 hr
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Brown County, TX, Coleman County, TX, McCulloch County, TX
The radar
The San Angelo radar (KSJT), 115 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.0 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 295 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
525
WGUS54 KSJT 201701
FFWSJT
TXC049-083-307-202000-
/O.NEW.KSJT.FF.W.0113.251120T1701Z-251120T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Angelo TX
1101 AM CST Thu Nov 20 2025
The National Weather Service in San Angelo has issued a
* Flash Flood Warning for...
Southwestern Brown County in west central Texas...
Southeastern Coleman County in west central Texas...
Northern McCulloch County in west central Texas...
* Until 200 PM CST.
* At 1100 AM CST, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 3 inches of rain have fallen. Additional rainfall amounts of
1 to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Rockwood, Waldrip, Trickham, Winchell, Lohn, Mercury, Gouldbusk,
Placid, Brookesmith, Pear Valley, Doole, Whon, Us-283 Near The
Mcculloch-Coleman County Line, Fife, Shields, Milburn and Mozelle.
This includes the following Low Water Crossings...
FM 1028 crossing Corn Creek, County Road 258 crossing Home Creek,
County Road 222 crossing Home Creek, crossings along County Road
302, County Road 356 crossing Little Saddle Creek, County Road 314
crossing East Fork Cow Creek and County Road 201 crossing Clear
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3169 9944 3163 9920 3158 9900 3147 9907
3146 9908 3146 9909 3143 9909 3122 9922
3133 9960 3134 9960 3141 9960
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
SKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Nov 20, 4:57 AM CST, 6 hours 4 minutes earlier. Its key messages:
- Flood Watch remains in effect through tonight.
- Rain chances continue through tonight, before decreasing Friday. There's a risk for excessive rainfall and flooding.
- There is a high chance (90%+) of at least 2 inches of rainfall across the Heartland and Hill Country by this afternoon, with a small chance of at least 1 inch of rain (less than 30%) for areas from Abilene to San Angelo.
Area forecast discussion, Nov 20, 4:57 AM CST, 6 hours 4 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 457 AM CST Thu Nov 20 2025 ...New AVIATION... .KEY MESSAGES... - Flood Watch remains in effect through tonight. - Rain chances continue through tonight, before decreasing Friday. There's a risk for excessive rainfall and flooding. - There is a high chance (90%+) of at least 2 inches of rainfall across the Heartland and Hill Country by this afternoon, with a small chance of at least 1 inch of rain (less than 30%) for areas from Abilene to San Angelo. && .SHORT TERM... (Today through tonight) Issued at 1122 PM CST Wed Nov 19 2025 Showers and thunderstorms are expected to persist through tonight, with the primary impacts being potential flooding due to heavy rainfall, strong outflow winds, dangerous lightning, and a small chance for large hail. Copious amounts of low-level moisture remain across the area, with PWAT (Precipitable Water) values nearing the 1.75 inch range which is well above average for this time of year. Models continue to show areas of heavy rainfall across portions of the northwestern Hill Country, Edwards Plateau, and southern portions of the Concho Valley and Heartland, as a series of shortwave disturbances track across the area. With the heavy rainfall we are seeing overnight and models are indicating we should see through the rest of the day today, the Flood Watch will remain in effect through tonight. There remains some uncertainty with regards to extent and exact amounts, but HREF probabilities are now showing a high chance (90%+) of greater than 2 inches of rain over the next 24 hours across the NW Hill Country around Junction, with point totals in some models creeping above 8 inches in a few instances. Amounts just to the south are even higher and are reaching 10+ inches (and a reminder that the South LLano River flows north into Kimble County from Kerr and Edwards Counties). Soils are dry but this is the Hill Country where topsoil is shallow and runoff occurs very quickly. That much rain in a short amount of time could cause problems despite the recent dry conditions. && .LONG TERM... (Friday through Wednesday) Issued at 1206 AM CST Thu Nov 20 2025 Quieter weather is expected Friday into Saturday as the system bringing the current precipitation moves off to the northeast and we fall under southwest flow aloft. Highs will generally range from the upper 60s to lower 70s, with light west winds on Friday becoming east to southeasterly Saturday in response to surface pressure falls to our west. By Saturday, the next upper level system is expected to be over the northern Baja Peninsula while beginning to turn to the northeast into the Desert Southwest. Surface pressure falls to our west in response to the approach of the upper system will quickly draw low level Gulf moisture back into the area Saturday into Sunday. And while we could see a few showers and isolated storms Saturday afternoon south of Interstate 20, shortwave ridging over west central Texas will likely limit coverage of any precipitation. On Sunday, the upper level low will move into the Four Corners region. Similar to the current system, shortwaves rotating around the low in combination with height falls aloft will increase lift Sunday into Sunday night. At the surface, a Pacific cold front will move into the area providing a focus for convection as well. All this points to increasing confidence in another round of showers and thunderstorms for west central Texas Sunday into Sunday night. The main concern will again be locally heavy rainfall and flooding, especially after the current event drops and inch-plus of rainfall over most of the area through tomorrow night. As mentioned in the previous AFD, there is a Marginal to Slight Risk of excessive rainfall for our region. Similar to this event, severe storms are also a concern, but secondary to heavy rain at this time. Most of the precipitation will be out of the area by early Monday afternoon. Expect dry weather, mostly clear skies, and cooler temperatures through the Thanksgiving holiday. && .AVIATION... (12Z TAFS) Issued at 429 AM CST Thu Nov 20 2025 The second round of thunderstorms with very heavy rainfall has started to take shape across portions of the Concho Valley and Northern Edwards Plateau this morning, and is expected to become more widespread through this afternoon. Expect MVFR to IFR conditions under these showers and thunderstorms, through out the day today across all terminals. Most showers and thunderstorms will form along a KABI to KSJT to KSOA line and slowly track eastward through KBBD and KJCT by later this morning. Showers and thunderstorms are expected to diminish tonight, but MVFR ceilings are likely again tonight into Friday morning given the ample low level moisture and calm winds. && .PRELIMINARY POINT TEMPS/POPS... Abilene 71 52 74 45 / 90 60 0 0 San Angelo 70 50 73 43 / 90 50 0 0 Junction 73 54 75 47 / 100 70 20 10 Brownwood 71 54 75 44 / 100 80 10 0 Sweetwater 71 50 72 47 / 90 40 0 0 Ozona 71 51 73 46 / 90 40 0 0 Brady 70 56 73 48 / 100 80 20 10 && .SJT WATCHES/WARNINGS/ADVISORIES... Flood Watch through late tonight for Brown-Kimble-Mason- McCulloch-Menard-San Saba-Sutton. && SHORT TERM...TP LONG TERM....20 AVIATION...TP
In the hours before
Special weather statement, Nov 20, 7:47 AM CST, 3 hours 14 minutes before
Special Weather Statement
National Weather Service San Angelo TX
747 AM CST Thu Nov 20 2025
TXZ073-154-168>170-201415-
Mason TX-Menard TX-Kimble TX-McCulloch TX-Concho TX-
747 AM CST Thu Nov 20 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN KIMBLE...MCCULLOCH...
CENTRAL MENARD...NORTHWESTERN MASON AND SOUTHEASTERN CONCHO COUNTIES
THROUGH 815 AM CST...
At 746 AM CST, Doppler radar was tracking a strong thunderstorm over
The Intersection Of Us-
83 And Ranch Road 1773, or 7 miles south of Menard, moving northeast
at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Brady, Menard, Melvin, Brady Lake, Lohn, Rochelle, Pear Valley, Calf
Creek, Hext, The Intersection Of Us-
83 And Ranch Road 1773, The Intersection Of Us-
190 And Ranch Road 1311, Us-190 Near The Menard-
Mcculloch County Line, Us-83 Near The Kimble-
Menard County Line, and The Intersection Of Us-83 And Highway 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3081 9995 3139 9948 3117 9909 3111 9909
3066 9977
TIME...MOT...LOC 1346Z 221DEG 40KT 3081 9980
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPHLocal storm report, Nov 20, 8:31 AM CST, 2 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service San Angelo TX
831 AM CST Thu Nov 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Flash Flood Menard 30.92N 99.79W
11/20/2025 Menard TX Emergency Mngr
Street flooding was reported in Menard. In
addition, flooding was reported in the
Harris Hollow section of Menard.
&&
19Special weather statement, Nov 20, 10:25 AM CST, 36 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1025 AM CST Thu Nov 20 2025
TXZ139-140-154-155-201715-
Coleman TX-McCulloch TX-Brown TX-San Saba TX-
1025 AM CST Thu Nov 20 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN BROWN...SOUTHEASTERN
COLEMAN...NORTHEASTERN MCCULLOCH AND NORTHWESTERN SAN SABA COUNTIES
THROUGH 1115 AM CST...
At 1025 AM CST, Doppler radar was tracking a strong thunderstorm near
Placid, moving northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Brownwood, Early, Bangs, Elm Grove, Winchell, Zephyr, Brookesmith,
Lake Brownwood State Park, Camp Bowie, Placid, Mercury, Owens,
Milburn, and Indian Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3169 9875 3161 9878 3149 9899 3147 9900
3145 9897 3144 9896 3146 9894 3144 9893
3144 9891 3121 9925 3133 9941 3192 9899
3170 9868
TIME...MOT...LOC 1625Z 221DEG 49KT 3134 9927
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 19, 6:43 PM CST | Special Weather Statement | SJT | Haskell | 62 min |
| Nov 19, 7:14 PM CST | Severe Thunderstorm Warning | SJT | Haskell | 61 min |
| Nov 19, 8:02 PM CST | Special Weather Statement | SJT | Fisher | 58 min |
| Nov 19, 8:06 PM CST | Special Weather Statement | SJT | Throckmorton | 54 min |
| Nov 19, 8:41 PM CST | Special Weather Statement | SJT | Haskell | 64 min |
| Nov 19, 8:58 PM CST | Special Weather Statement | SJT | Jones | 62 min |
| Nov 19, 9:43 PM CST | Special Weather Statement | SJT | Haskell, Throckmorton | 62 min |
| Nov 19, 9:54 PM CST | Special Weather Statement | SJT | Tom Green | 66 min |
| Nov 19, 10:40 PM CST | Areal Flood Advisory | SJT | Tom Green | 3 hr |
| Nov 19, 10:40 PM CST | Special Weather Statement | SJT | Throckmorton | 50 min |
| Nov 19, 10:52 PM CST | Special Weather Statement | SJT | Runnels | 53 min |
| Nov 19, 11:01 PM CST | Special Weather Statement | SJT | Kimble | 59 min |
| Nov 20, 12:08 AM CST | Special Weather Statement | SJT | Coleman | 52 min |
| Nov 20, 12:28 AM CST | Special Weather Statement | SJT | Brown, Coleman | 62 min |
| Nov 20, 1:28 AM CST | Special Weather Statement | SJT | Brown | 62 min |
| Nov 20, 3:11 AM CST | Special Weather Statement | SJT | Schleicher | 64 min |
| Nov 20, 3:13 AM CST | Special Weather Statement | SJT | Tom Green | 62 min |
| Nov 20, 3:18 AM CST | Areal Flood Advisory | SJT | Crockett, Schleicher, Sutton | 3 hr |
| Nov 20, 3:20 AM CST | Areal Flood Advisory | SJT | Tom Green | 100 min |
| Nov 20, 4:27 AM CST | Areal Flood Advisory | SJT | Concho, Menard, Schleicher, Sutton, Tom Green | 3 hr |
| Nov 20, 6:23 AM CST | Areal Flood Advisory | SJT | Kimble, Sutton | 3 hr |
| Nov 20, 7:22 AM CST | Flash Flood Warning | SJT | Kimble, Sutton | 8 hr |
| Nov 20, 7:38 AM CST | Flash Flood Warning | SJT | Menard | 3 hr |
| Nov 20, 7:47 AM CST | Special Weather Statement | SJT | McCulloch, Menard | 28 min |
| Nov 20, 8:32 AM CST | Flash Flood Warning | SJT | Concho, McCulloch, Menard | 3 hr |
| Nov 20, 8:46 AM CST | Areal Flood Advisory | SJT | Concho, McCulloch, Menard, Schleicher, Tom Green | 3 hr |
| Nov 20, 10:25 AM CST | Special Weather Statement | SJT | Brown | 50 min |
| Nov 20, 10:32 AM CST | Flash Flood Warning | SJT | Menard | 5 hr |
| Nov 20, 11:07 AM CST | Special Weather Statement | SJT | Brown | 38 min |
| Nov 20, 11:39 AM CST | Flash Flood Warning | SJT | Concho, McCulloch, Menard | 3 hr |
| Nov 20, 12:16 PM CST | Flash Flood Warning | SJT | Brown, Coleman | 3 hr |
| Nov 20, 1:29 PM CST | Flash Flood Warning | SJT | Concho, McCulloch, Menard | 3 hr |
| Nov 20, 1:53 PM CST | River Flood Warning | SJT | Menard | 6 hr |
| Nov 20, 1:54 PM CST | River Flood Warning | SJT | McCulloch | 6 hr |
| Nov 20, 1:55 PM CST | River Flood Warning | SJT | San Saba | 29 hr |
| Nov 20, 2:00 PM CST | Areal Flood Advisory | SJT | Kimble, McCulloch, Mason, Menard, San Saba | 3 hr |
| Nov 20, 2:09 PM CST | Areal Flood Advisory | SJT | Kimble | 3 hr |
| Nov 20, 2:33 PM CST | Flash Flood Warning | SJT | McCulloch, Mason, Menard | 3 hr |
| Nov 20, 2:57 PM CST | Special Weather Statement | SJT | Menard | 48 min |
| Nov 20, 3:34 PM CST | Areal Flood Advisory | SJT | Brown, Coleman, McCulloch | 116 min |
| Nov 20, 3:39 PM CST | Areal Flood Advisory | SJT | Menard | 111 min |
| Nov 20, 4:02 PM CST | Special Weather Statement | SJT | Coke, Irion, Schleicher, Sterling, Tom Green | 28 min |
| Nov 20, 4:08 PM CST | Areal Flood Warning | SJT | Concho, Kimble, McCulloch, Menard, Sutton | 6 hr |
| Nov 20, 5:02 PM CST | Special Weather Statement | SJT | Coke, Irion, Tom Green | 58 min |
| Nov 20, 5:06 PM CST | Special Weather Statement | SJT | Fisher, Nolan | 54 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.